Tacrolimous and eczema

Would it be possible to put a question on the page?

Has anyone else who is on Tacrolimous (or any other immunosuppressive drug I don't know if they work the same) suffered or suffers with eczema? My little girl is 8 and is on Tacrolimous and her eczema is awful. Kings told me that as she is on Tacrolimous when the eczema flares up (which it does for everyone) her body won't be able to bring it under control - like someone who's not a transplant patient. I just feel so sorry for her and wonder if there will ever be a light at the end of the tunnel and if she will ever be eczema free. I know it can be a childhood thing, but if she remains on the Tacrolimous will her body ever fight it off?

It'll be nice to hear any other experiences with immunosuppressive drugs and eczema as I feel this is a battle we are losing

1 Reply

oldestnewest
  • I'm very sorry to hear about your daughter.

    It looks like Tacrolimus (as a cream) is also sometimes used to treat severe eczema...

    Does she see a dermatologist? If not her GP could refer. They might be able to help bring the eczema under better control.

    Best of luck.

You may also like...